# SDR USAAF01059

- Difficulty date: July 28, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N890US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11365
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6040681
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE FLOOR EMERGENCY LIGHTS, GALLEY EXIT SIGN, AND NR 1 AISLE LIGHT IN FIRST CLASS WERE INOPERATIVE.  MAINTENANCE REPLACED A POWER SUPPLY.  OPERATIONALLY CHECKED OK.  (M)
